# SDR TRBA20121015001

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 34,861 hours, 31,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 5211309111
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP MISSING END CAP AT SEAT 1B, 10B, 15B AND GALLEY AREA.  THE ACFT WAS REMOVED FROM SERVICE.  R & R LIGHT STRIP IN GALLERY AREA AND RE-INSTALLED LOOSE END CAPS AT SEAT 1B, 10B, AND 15B IAW CMM 33-52-10.  THE ACFT WAS RETURNED TO SERVICE.
